# SDR AALA20040347

- Difficulty date: February 14, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHTS AT SIDE IN TAIL COMPARTMENT INOPERATIVE.  FOUND CHAFED AND CORRODED WIRING FOR EMERGENCY LIGHTS.  REPLACED DAMAGED WIRE SPLICED NEW WIRING FOR EMERGENCY LIGHTS AT SIDE IN TAIL COMPARTMENT. SYSTEM GROUND CHECKED NORMAL OPERATION.
